# SDR AWXA0002141

- Difficulty date: June 28, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577660
- Condition: Corroded
- Location: Section 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Bulge in fuselage skin exterior approx BS 800 STR 26 RTC: Repaired section of fuselage skin approx BS 800 STR 26 RT IAW AWA ER 15-5361-01205-JS1
